# SDR USAA980058

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1095
- Part time: 39,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C5 CHECK, FOUND 1.25 INCH LONG CRACK IN SKIN AT STA 1095 BETWEEN LONGERONS 3R AND 4R.  INSTALLED DOUBLER PER SRM 53-04 FIG 27.  (X)
